# SDR 2A6D20210824001

- Difficulty date: August 24, 2021
- Submitted: August 24, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N712SH
- Make and model: Snias AS350B2
- Aircraft serial: 7102
- Aircraft time: 10,653 hours, 49,542 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Damaged
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE TAIL BOOM UPPER SKIN PANEL (PN: 350A23-0020.21) AS WELL AS THE YAW COMPENSATOR CHANNEL REINFORCEMENT (PN: 355A23-2000.20) IN THE FORM OF CHAFE DAMAGE. THE CHAFE DAMAGE TO THE TAIL BOOM UPPER SKIN WAS MEASURED TO BE 1.70” X 0.40” AND 0.010” DEEP. THE YAW CHANNEL REINFORCEMENT WAS CHAFED THROUGH AND WILL NEED TO BE REPLACED.
